zbMATH — the first resource for mathematics

Delay-range-dependent robust \(H^\infty \) filtering for uncertain stochastic systems with mode-dependent time delays and Markovian jump parameters. (English) Zbl 1141.93025
Summary: This paper investigates the problem of robust \(H^\infty\) filtering for uncertain stochastic time-delay systems with Markovian jump parameters. Both the state dynamics and measurement of the system are corrupted by Wiener processes. The time delay varies in an interval and depends on the mode of operation. A Markovian jump linear filter is designed to guarantee robust exponential mean-square stability and a prescribed disturbance attenuation level of the resulting filter error system. A novel approach is employed in showing the robust exponential mean-square stability. The exponential decay rate can be directly estimated using matrices of the Lyapunov-Krasovskii functional and its derivative. A delay-range-dependent condition in the form of LMIs is derived for the solvability of this \(H^\infty\) filtering problem, and the desired filter can be constructed with solutions of the LMIs. An illustrative numerical example is provided to demonstrate the effectiveness of the proposed approach.

93B36 \(H^\infty\)-control
93E03 Stochastic systems in control theory (general)
93E15 Stochastic stability in control theory
Full Text: DOI
[1] L. Xie, C.E. de Souza, On robust filtering for linear system with parameter uncertainty, in: Proc. 34th IEEE Conf. Decision and Control, New Orleans, LA, 1995, pp. 2087-2092
[2] H. Li, M. Fu, An LMI approach to robust \(\text{H}_\infty\) filtering for linear systems, in: Proc. 34th IEEE Conf. Decision and Control, New Orleans, LA, 1995, pp. 3608-3613
[3] de Souza, C.E.; Xie, L.; Wang, Y., \(\text{H}_\infty\) filtering for a class of uncertain nonlinear systems, Systems control lett., 20, 419-426, (1993) · Zbl 0784.93095
[4] Wang, W.J.; Mau, L.G., Stabilization and estimation for perturbed discrete time-delay large-scale systems, IEEE trans. automat. control, 42, 1277-1282, (1997) · Zbl 0889.93006
[5] Li, H.; Fu, M., Linear matrix approach to robust \(\text{H}_\infty\) filtering, IEEE trans. signal process., 45, 2338-2350, (1997)
[6] R.M. Palhares, C.E. de Souza, P.L.D. Peres, Robust \(\text{H}_\infty\) filtering design for uncertain discrete-time state-delayed systems: An LMI approach, in: Proc. 38th Conf. Decision and Control, Phoenix, Arizona, USA, 1999
[7] de Souza, C.E.; Fragoso, M.D., \(\text{H}^\infty\) control for linear systems with Markovian jumping parameters, Control theory adv. technol., 9, 457-466, (1993)
[8] Dragan, V.; Morozan, T., Robust stability and stabilizability of Markov jump linear uncertain systems with mode-dependent time-delays, J. optim. theory appl., 109, 587-600, (2001) · Zbl 0988.93062
[9] Dragan, V.; Morozan, T., Stability and robust stabilization to linear stochastic systems described by deferential equations with Markov jumping and multiplicative white noise, Stoch. anal. appl., 20, 33-92, (2002) · Zbl 1136.60335
[10] Xu, S.; Chen, T.; Lam, J., Robust \(\text{H}^\infty\) filtering for uncertain Markovian jump system with mode-dependent time delays, IEEE trans. automat. control, 48, 5, 900-907, (2003) · Zbl 1364.93816
[11] H. Shao, Robust \(\text{H}^\infty\) filtering for neutral delay systems, in: Proc. 6th World Congress on Intelligent Control and Automation, Dalian, China, 2006, pp. 2165-2170
[12] Chen, W.; Zheng, W., Delay-dependent robust stabilization for uncertain neutral systems with distributed delays, Automatica, 43, 95-104, (2007) · Zbl 1140.93466
[13] Kushner, H., Stochastic stability and control, (1967), Academic Press New York · Zbl 0183.19401
[14] Wang, Y.; Xie, L.; de Souza, C.E., Robust control of a class of uncertain nonlinear systems, Systems control lett., 19, 139-149, (1992) · Zbl 0765.93015
[15] Pila, A.W.; Shaked, U.; de Souza, C.E., \(\text{H}^\infty\) robust stability of uncertain stochastic differential delay equations filtering for continuous time linear systems with delays, IEEE trans. automat. control, 44, 7, 1412-1417, (1999) · Zbl 0955.93054
[16] Xuerong, M.; Koroleva, N.; Rodkina, A., Robust stability of uncertain stochastic differential delay equations, Systems control lett., 35, 325-336, (1998) · Zbl 0909.93054
[17] Xuerong, M.; Shaikhet, L., Delay-dependent stability criteria for stochastic differential equations with Markovian switching, Stochastic process. appl., 3, 2, 87-101, (2000)
[18] Yue, D.; Fang, J.; Won, S., Delay-dependent robust stability of stochastic uncertain systems with time delay and Markovian jump parameters, Circuits systems signal process., 22, 4, 351-365, (2003) · Zbl 1048.93095
[19] Wu, J.; Chen, T.; Wang, L., Delay-dependent robust stability and \(\text{H}^\infty\) control for jump linear systems with delays, Systems control lett., 55, 939-948, (2006) · Zbl 1117.93072
[20] Shi, P.; Xia, Y.; Liu, G.; Rees, D., On designing of sliding mode control for stochastic jump systems, IEEE trans. automat. control, 51, 1, 97-103, (2006) · Zbl 1366.93682
[21] Hu, L.; Shi, P.; Huang, B., Stochastic stability and robust control for sampled-data systems with Markovian jump parameters, J. math. anal. appl., 313, 2, 504-517, (2006) · Zbl 1211.93131
[22] Shu, Z.; Lam, J.; Xu, S., Robust stabilization of Markovian delay systems with delay-dependent exponential estimates, Automatica, 42, 2001-2008, (2006) · Zbl 1113.60079
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.